Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 90, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Apr 14, 2021, 4:59 AM CDT for Clark County, Dallas County, Ouachita County, Arkansas. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2021, 4:59 AM CDT (09:59 UTC)
- Expired
- Apr 14, 2021, 5:34 AM CDT
- In force
- 35 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Clark County, AR, Dallas County, AR, Ouachita County, AR
The radar
The Little Rock radar (KLZK), 135 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 5:20 AM CDT | HAIL 0.88 | Sparkman, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 10.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1508 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1286 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.8
The text
As transmitted.
240
WUUS54 KLZK 140959
SVRLZK
ARC019-039-103-141045-
/O.NEW.KLZK.SV.W.0090.210414T0959Z-210414T1045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
459 AM CDT Wed Apr 14 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Southeastern Clark County in southwestern Arkansas...
Western Dallas County in southwestern Arkansas...
Northwestern Ouachita County in southwestern Arkansas...
* Until 545 AM CDT.
* At 458 AM CDT, a severe thunderstorm was located over Bluff City,
or 15 miles east of Prescott, moving northeast at 45 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Sparkman... Chidester...
Whelen Springs... White Oak Lake State Park...
Tates Bluff... Pine Grove...
Manning... Ouachita...
Holly Springs... Reader...
Vaden... Ramsey...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3364 9311 3378 9310 3379 9313 3382 9314
3381 9315 3381 9317 3382 9316 3408 9282
3388 9250
TIME...MOT...LOC 0958Z 234DEG 41KT 3373 9314
HAIL...1.25IN
WIND...<50MPH
$$
DTC4 follow-up statements
653
WWUS54 KLZK 141009
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
509 AM CDT Wed Apr 14 2021
ARC019-039-103-141045-
/O.CON.KLZK.SV.W.0090.000000T0000Z-210414T1045Z/
Clark AR-Dallas AR-Ouachita AR-
509 AM CDT Wed Apr 14 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHEASTERN CLARK...WESTERN DALLAS AND NORTH CENTRAL OUACHITA
COUNTIES...
At 509 AM CDT, a severe thunderstorm was located near Sparkman, or 19
miles south of Arkadelphia, moving northeast at 55 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Sparkman... Tates Bluff...
Pine Grove... Manning...
Ouachita... Holly Springs...
Vaden... Ramsey...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3374 9294 3379 9302 3388 9308 3408 9282
3388 9250 3379 9272
TIME...MOT...LOC 1009Z 231DEG 46KT 3386 9294
HAIL...1.25IN
WIND...<50MPH
$$
DTC669
WWUS54 KLZK 141015
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
515 AM CDT Wed Apr 14 2021
ARC103-141025-
/O.CAN.KLZK.SV.W.0090.000000T0000Z-210414T1045Z/
Ouachita AR-
515 AM CDT Wed Apr 14 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OUACHITA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3383 9295 3393 9300 3396 9298 3408 9282
3390 9253 3381 9289
TIME...MOT...LOC 1015Z 232DEG 47KT 3391 9287
$$
ARC019-039-141045-
/O.CON.KLZK.SV.W.0090.000000T0000Z-210414T1045Z/
Clark AR-Dallas AR-
515 AM CDT Wed Apr 14 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHEASTERN CLARK AND WESTERN DALLAS COUNTIES...
At 515 AM CDT, a severe thunderstorm was located over Sparkman, or 19
miles southeast of Arkadelphia, moving northeast at 55 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Sparkman... Manning...
Ouachita... Vaden...
Pine Grove...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3383 9295 3393 9300 3396 9298 3408 9282
3390 9253 3381 9289
TIME...MOT...LOC 1015Z 232DEG 47KT 3391 9287
HAIL...1.00IN
WIND...<50MPH
$$
DTC999
WWUS54 KLZK 141025
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
525 AM CDT Wed Apr 14 2021
ARC019-141035-
/O.CAN.KLZK.SV.W.0090.000000T0000Z-210414T1045Z/
Clark AR-
525 AM CDT Wed Apr 14 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3386 9280 3391 9286 3400 9289 3407 9281
3395 9261
TIME...MOT...LOC 1025Z 234DEG 41KT 3398 9276
$$
ARC039-141045-
/O.CON.KLZK.SV.W.0090.000000T0000Z-210414T1045Z/
Dallas AR-
525 AM CDT Wed Apr 14 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHWESTERN DALLAS COUNTY...
At 525 AM CDT, a severe thunderstorm was located near Sparkman, or 20
miles southeast of Arkadelphia, moving northeast at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Sparkman... Manning...
Pine Grove...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3386 9280 3391 9286 3400 9289 3407 9281
3395 9261
TIME...MOT...LOC 1025Z 234DEG 41KT 3398 9276
HAIL...1.00IN
WIND...<50MPH
$$
DTC362
WWUS54 KLZK 141034
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
534 AM CDT Wed Apr 14 2021
ARC039-141044-
/O.CAN.KLZK.SV.W.0090.000000T0000Z-210414T1045Z/
Dallas AR-
534 AM CDT Wed Apr 14 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DALLAS COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 3386 9280 3391 9286 3400 9289 3407 9281
3395 9261
TIME...MOT...LOC 1030Z 234DEG 41KT 3404 9265
$$
DTCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:47 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 14, 3:47 AM CDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 347 AM CDT Wed Apr 14 2021 .SHORT TERM...Today Through Thursday Night Current surface data shows a stalled frontal boundary from southwest Arkansas to the Delta Region. On queue, a midlevel wave moving through and interacting with the front touched off scattered to numerous showers/storms. These will continue to move into the area through the morning as low pressure develops along the front and propagates eastward. With decent mid-level lapse rates present, a few elevated marginally strong storms could occur north of the front. Precip will diminish during the afternoon as the surface and mid- level wave move eastward. However, with the longwave pattern remaining zonal/quasi-zonal, the front itself should move very little. Additional precip will develop and move into the area again late tonight, as another wave moves through and interacts with the boundary. Precip will move east during the day Thursday. The longwave pattern will amplify a bit, as a closed upper low moves into the central Rockies. This will push the front a bit southward into the long term. && .LONG TERM...Friday Through Tuesday A mid/upper level trough will cross the central Plains Friday and Saturday, bringing rainfall to much of the area early in the period. With the primary frontal boundary near the Gulf Coast and only marginal instability expected across the southwestern half of the state, thunder chances appear low and severe chances are virtually nil. Another compact mid/upper level cyclone will dive southeastward across the central Plains on Sunday as the first system departs. Do expect rain to end across the area by Saturday morning before dawn. Dry high pressure building in from the northwest will keep the forecast dry for the first half of the work week before another front approaches from the north Tuesday into Wednesday. Moisture looks meager ahead of this front so overall rain chances are low. Temperatures will remain below average through the period, although a notable moderating trend will be seen each day. Patchy frost cannot be ruled out across the Ozarks and Ouachitas during the morning hours, especially late weekend into next week. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 61 44 65 45 / 70 10 0 20 Camden AR 64 49 70 49 / 70 30 0 40 Harrison AR 61 41 62 44 / 60 10 0 40 Hot Springs AR 62 48 68 48 / 60 20 0 40 Little Rock AR 61 47 66 47 / 70 20 0 30 Monticello AR 62 49 67 49 / 70 30 0 30 Mount Ida AR 62 47 68 47 / 50 20 0 50 Mountain Home AR 63 42 63 44 / 60 10 0 30 Newport AR 60 46 63 47 / 70 10 0 20 Pine Bluff AR 61 49 66 49 / 70 20 0 30 Russellville AR 63 47 67 48 / 60 10 0 40 Searcy AR 61 46 65 46 / 70 10 0 30 Stuttgart AR 61 50 65 49 / 70 20 0 30 && .LZK Watches/Warnings/Advisories...NONE. && Short Term...Smith / Long Term...Cooper
Hazardous weather outlook, Apr 14, 3:56 AM CDT, 1 hour 3 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 356 AM CDT Wed Apr 14 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-151000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 356 AM CDT Wed Apr 14 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Showers and thunderstorms will move through Arkansas this morning and into the early afternoon. While the over all threat of severe storms is low, a few storms could briefly become strong, with small hail the primary concern. The area most likely to see brief strong storms would be the southern half of the state. Storms will shift east of Arkansas during the afternoon hours. .DAYS TWO THROUGH SEVEN...Thursday Through Tuesday At this time, the threat of hazardous weather Thursday through Tuesday is low. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. Smith/Cooper
In the hours before
Special weather statement, Apr 14, 3:11 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Little Rock AR
311 AM CDT Wed Apr 14 2021
ARZ040-140900-
Polk AR-
311 AM CDT Wed Apr 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK COUNTY UNTIL
400 AM CDT...
At 311 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Broken Bow, or 19 miles northwest of De Queen,
moving east at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Wickes... Grannis...
Vandervoort... Cove...
Hatton... Bogg Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3441 9447 3442 9446 3446 9440 3433 9425
3433 9426 3427 9426 3427 9425 3419 9425
3419 9447
TIME...MOT...LOC 0811Z 248DEG 35KT 3417 9464
DTCSpecial weather statement, Apr 14, 3:49 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Little Rock AR
349 AM CDT Wed Apr 14 2021
ARZ040-041-052-140930-
Pike AR-Polk AR-Montgomery AR-
349 AM CDT Wed Apr 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PIKE...EAST CENTRAL POLK
AND SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 430 AM CDT...
At 349 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Umpire, moving east at 45 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Daisy... Narrows Dam...
Hartley... Little Missouri Falls Recreatio...
Bard Springs Recreation Area... Caney Creek Wilderness...
Daisy State Park... Albert Pike Recreation Area...
Bear Creek Public Use Area... Lodi...
Langley... Shady Lake Recreation Area...
Fancyhill... Roaring Branch Natural Area...
Kirby... New Hope in Pike County...
Nathan...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3451 9388 3416 9350 3410 9382 3418 9382
3419 9393 3426 9392 3427 9394 3435 9394
3435 9420 3436 9420
TIME...MOT...LOC 0849Z 248DEG 40KT 3423 9418
DTCSpecial weather statement, Apr 14, 4:05 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Little Rock AR
405 AM CDT Wed Apr 14 2021
ARZ037-038-040-041-140945-
Polk AR-Scott AR-Yell AR-Montgomery AR-
405 AM CDT Wed Apr 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POLK...SOUTHEASTERN
SCOTT...SOUTHWESTERN YELL AND NORTHWESTERN MONTGOMERY COUNTIES UNTIL
445 AM CDT...
At 404 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Mena to near Opal to Bard
Springs Recreation Area. Movement was northeast at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Mount Ida... Oden...
Opal... Mimosa...
Little Missouri Falls Recreatio...
Bard Springs Recreation Area...
Caney Creek Wilderness... Mauldin...
Muddy Creek WMA... Big Fork...
Board Camp... Ink...
Gibbs... Pencil Bluff...
Pine Ridge... Cherry Hill in Polk County...
Sims... Hurricane Grove...
Shady Lake Recreation Area...
LAT...LON 3464 9419 3485 9369 3471 9359 3451 9358
3435 9408 3449 9408
TIME...MOT...LOC 0904Z 240DEG 36KT 3464 9412 3451 9404 3438 9403
DTCSpecial weather statement, Apr 14, 4:31 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Little Rock AR
431 AM CDT Wed Apr 14 2021
ARZ052>054-141015-
Hot Spring AR-Pike AR-Clark AR-
431 AM CDT Wed Apr 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLARK...NORTHEASTERN
PIKE AND WEST CENTRAL HOT SPRING COUNTIES UNTIL 515 AM CDT...
At 431 AM CDT, Doppler radar was tracking a strong thunderstorm near
Narrows Dam, or 8 miles northeast of Murfreesboro, moving east at 45
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Glenwood... Amity...
Bismarck... Alpine...
Hollywood... Point Cedar...
Shawmut... Rosboro...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3434 9360 3435 9355 3434 9355 3434 9341
3436 9341 3439 9319 3407 9313 3412 9360
TIME...MOT...LOC 0931Z 267DEG 38KT 3418 9362
DTCSpecial weather statement, Apr 14, 4:38 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Little Rock AR
438 AM CDT Wed Apr 14 2021
ARZ053-066-141030-
Clark AR-Ouachita AR-
438 AM CDT Wed Apr 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLARK AND
NORTHWESTERN OUACHITA COUNTIES UNTIL 530 AM CDT...
At 438 AM CDT, Doppler radar was tracking a strong thunderstorm near
Rosston, or 12 miles south of Prescott, moving northeast at 45 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Chidester... Whelen Springs...
White Oak Lake State Park... Poison Springs State Park...
Amy... Tates Bluff...
Bragg City... Reader...
LAT...LON 3378 9310 3379 9313 3382 9314 3380 9318
3382 9320 3392 9306 3382 9290 3381 9289
3381 9288 3371 9273 3358 9311
TIME...MOT...LOC 0938Z 236DEG 39KT 3363 9331
DTCSpecial weather statement, Apr 14, 4:41 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Little Rock AR
441 AM CDT Wed Apr 14 2021
ARZ052-053-141015-
Pike AR-Clark AR-
441 AM CDT Wed Apr 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLARK AND
SOUTHEASTERN PIKE COUNTIES UNTIL 515 AM CDT...
At 441 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Amity to 8 miles east of
Nashville. Movement was east at 40 mph.
Penny size hail will be possible with these storms.
Locations impacted include...
Murfreesboro... Okolona...
Beirne... Halfway...
Crater Of Diamonds State Park... Delight...
Antoine... Billstown...
Burtsell... Pisgah...
Pike City... Roy...
LAT...LON 3413 9360 3408 9313 3383 9323 3385 9329
3388 9331 3389 9330 3392 9333 3392 9334
3394 9334 3396 9337 3395 9342 3396 9347
3395 9349 3394 9353 3396 9353 3396 9362
3398 9365 3401 9376
TIME...MOT...LOC 0941Z 268DEG 36KT 3414 9349 3391 9372
DTCThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 2:18 AM CDT | Special Weather Statement | LZK | Polk | 42 min |
| Apr 14, 2:42 AM CDT | Special Weather Statement | LZK | Polk | 48 min |
| Apr 14, 3:11 AM CDT | Special Weather Statement | LZK | Polk | 49 min |
| Apr 14, 3:49 AM CDT | Special Weather Statement | LZK | Pike | 41 min |
| Apr 14, 3:59 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 46 min |
| Apr 14, 4:05 AM CDT | Special Weather Statement | LZK | Montgomery | 40 min |
| Apr 14, 4:31 AM CDT | Special Weather Statement | LZK | Clark | 44 min |
| Apr 14, 4:38 AM CDT | Special Weather Statement | LZK | Ouachita | 52 min |
| Apr 14, 4:41 AM CDT | Special Weather Statement | LZK | Clark | 34 min |
| Apr 14, 5:01 AM CDT | Special Weather Statement | LZK | Clark, Hot Spring | 44 min |
| Apr 14, 5:23 AM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring | 52 min |
| Apr 14, 5:56 AM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 18 min |
| Apr 14, 6:01 AM CDT | Special Weather Statement | LZK | Cleveland | 44 min |
| Apr 14, 6:13 AM CDT | Special Weather Statement | LZK | Lonoke | 47 min |
| Apr 14, 6:27 AM CDT | Severe Thunderstorm Warning | LZK | Pike | 27 min |
| Apr 14, 9:40 AM CDT | River Flood Warning | LZK | Independence, Jackson, Lawrence | 70 hr |
| Apr 14, 10:58 AM CDT | River Flood Advisory | LZK | Jackson, Woodruff | 48 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.